# SDR 95ZZZX1826

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-2H4
- System (JASC): 5754 · Leading Edge Devices
- Part: Spring
- Part number: 69545541
- Condition: Damaged
- Location: Le Slat
- Component: 654465114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING (56) IS COMPRESSED INSIDE STOP (57).  GUIDE (55) RELEASED FROM SPRING (56) AND WAS CRUSHED INSIDE LOCK PISTON (47).  GUIDE (55) IS TIGHTLY INSTALLED INSIDE SPRING (56).  SUSPECT THAT GUIDE (55) WAS NOT TIGHT INSIDE SPRING (56), CAME LOOSE AND CAUSED COLLATERAL DAMAGE.
